# SDR CA001031022

- Difficulty date: October 9, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Part number: 8520200015
- Condition: Activated
- Location: Service Door
- Component: Service Door, Dhav, DHC8300
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED TO US (FROM BRYMON SAFETY REPORT 213R/00/DH8): TAKEOFF ABORTED SHORTLY AFTER POWER APPLICATION, DUE TO INTERMITTENT SERVICE DOOR WARNING LIGHT ILLUMINATION. PILOT LIAISON WITH CABIN ATTENDANT WHO ADVISED SERVICE DOOR HANDLE NOT ACCURATELY STOWED. RESET HANDLE,  WARNING LIGHT CLEARED (EXTINGUISHED), AIRCRAFT RETURNED TO TAKEOFF, SATISFACTORY.
